# SDR DL76G091719

- Difficulty date: November 3, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 49,527 hours, 7,180 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

NUMBER 1 OVEN HAS STRONG ELECTRICAL SMELL WHEN USED.  BREAKER PULLED AND COLLARED FWD TO NEF 253.30.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
